Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The decompositions of Schur complexes


Author: Hyoung J. Ko
Journal: Trans. Amer. Math. Soc. 324 (1991), 255-270
MSC: Primary 05A17; Secondary 13D25, 20C30
MathSciNet review: 986029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a method for finding the characteristic-free Pieri type decompositions of Schur modules, Weyl modules, and Schur complexes. We also introduce several new combinatorial rules for computing the Littlewood-Richardson coefficients.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A17, 13D25, 20C30

Retrieve articles in all journals with MSC: 05A17, 13D25, 20C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-0986029-2
Article copyright: © Copyright 1991 American Mathematical Society